Advertisement

The Riemann Boundary Value Problem on Non-rectifiable Arcs and the Cauchy Transform

  • Boris A. KatsEmail author
Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 221)

Abstract

In this paper we introduce an alternative way of defining the curvilinear Cauchy integral over non-rectifiable arcs on the complex plane. We construct this integral as the convolution of the distribution (2πiz)-1 with a certain distribution such that its support is a non-rectifiable arc. These convolutions are called Cauchy transforms. As an application, solvability conditions of the Riemann boundary value problem are derived under very weak conditions on the boundary.

Keywords

Non-rectifiable arc metric dimension Cauchy transform Riemann boundary value problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. Hörmander, The Analysis of Linear Partial Differential Operators I. Distribution theory and Fourier Analysis, Springer Verlag, 1983.Google Scholar
  2. 2.
    B.A. Kats, The refined metric dimension with applications, Computational Methods and Function Theory 7 (2007), No. 1, 77–89MathSciNetzbMATHGoogle Scholar
  3. 3.
    A.N. Kolmogorov, V.M. Tikhomirov, ε-entropy and capacity of set in functional spaces, Uspekhi Math. Nauk, 14 (1959), 3–86.zbMATHGoogle Scholar
  4. 4.
    I. Feder, Fractals, Mir Publishers, Moscow, 1991.Google Scholar
  5. 5.
    B.A. Kats, The Cauchy transform of certain distributions with application, Complex Analysis and Operator Theory, to appear.Google Scholar
  6. 6.
    P. Mattila and M.S. Melnikov, Existence and weak type inequalities for Cauchy integrals of general measure on rectifiable curves and sets, Proc. Am. Math. Soc. 120 (1994), pp. 143–149.MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    X. Tolsa, Bilipschitz maps, analytic capacity and the Cauchy integral, Ann. of Math. (2) 162 (2005), pp. 1243–1304.MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    J. Verdera, A weak type inequality for Cauchy transform of finite measure, Publ. Mat. 36 (1992), pp. 1029–1034.MathSciNetzbMATHGoogle Scholar
  9. 9.
    N.I. Muskhelishvili, Singular integral equations, Nauka publishers, Moscow, 1962.zbMATHGoogle Scholar
  10. 10.
    F.D. Gakhov, Boundary value problems, Nauka publishers, Moscow, 1977.zbMATHGoogle Scholar
  11. 11.
    E.P. Dolzhenko, On  "erasing" of singularities of analytical functions, Uspekhi Mathem. Nauk, 18 (1963), No. 4, 135–142.zbMATHGoogle Scholar
  12. 12.
    B.A. Kats, The Riemann boundary value problem on open Jordan arc, Izv. vuzov, Mathem., 12 1983, 30–38.MathSciNetGoogle Scholar

Copyright information

© Springer Basel 2012

Authors and Affiliations

  1. 1.Kazan Federal UniversityKazanRussia

Personalised recommendations